# SDR ASOA201001808

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 409 HAS ONE CORRODED NUTPLATE/RIVETS RT SIDE NEAR WALL.  REMOVED NUTPLATE & RIVETS, INSPECTED AREA, FOUND NO FURTHER CORROSION, INSTALLED NEW RIVETS AND EXISTING NUTPLATE IAW SRM 51-42-10-001-001-A01.  THIS IS A MINOR REPAIR.
